Avastin/ Lucentis Side EffecisUpdated
After eye injections of avastin i was switched to lucentis. i then had 2 tia's and stopped treatment. I had been experiencing shortness of breath for about three mo. and swelling in ankles and leg pain. after theTIA a neurologist said these were warnings. no one has told me how long these disturbing symptoms will last. Can this be permanent?
I am sorry, but I really can't answer that. Have you consulted a regular doctor?
If the swelling and shortness of breath have been caused by either blood clots or fluid retention, they both can be very dangerous and you should be under treatment for them.
Depending on the cause, you may require blood thinners or diuretics to reduce the amount of fluid in the body.
Both of these options could cause TIAs and, both require proper treatment to lessen your risk in the future.
Is Avastin being used for macro degeneration? ## Do you mean wet, macular degeneration (seeing distorted straight lines)...2 REPLIES
whats the chest/heart pain am experiencing am taking razo for 7 days, cepcitabine caps for 14 days it has been 5 days si...1 REPLY
what are substance of a vastine chemicaly compund of it? AS asprin acitatecsalisalic...
used in the treatment of eye conditions...